... applicator that just had cream) and I don’t have any more leakage... like the medicine is gone. I had relief all day today and it was great! However, I was woken up in the middle of the night by itching again. Is this normal? Is it still working even though I don’t feel the medicine anymore or should I do it again? I don’t have as much of the discharge today, so I DO feel like if helped, but I’m sick of this Itching!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2014 • 1 answer
Updated 31 Jan 2015 • 1 answer
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Updated 24 Mar 2015 • 1 answer
Updated 10 May 2018 • 1 answer
Monistat-1 - I took the CVS store brand of Monistat 1 ovule for what I believe is a yeast infection?
Posted 6 Jan 2019 • 0 answers